Forum

Pregabalin advice needed please

I only take 25mgvof pregabalin at night and other than inability to lose weight have had no problems. I am aware of other side effects and am wondering if recent symptoms are these , could just 25mg cause these ;- wind and distended abdomen, morning hangover feeling with bit of dizziness and feeling flu like, my ongoing symptoms of anxiety and fatigue are also worse. Perhaps I’m having a mild relapse but if its the pregabalin I would want to stop it. Thanks for reading and have a happy Xmas everyone x

Hiya.

Yes this can be Pregabalin. I used this drug for 8 months last year and it took me 2 months to adjust at this tiny dose 25mg and then 25mg twice a day.

I am currently trying it’s older sister drug Gabapentin and I got the same effects as you, after upping my tiny dose, for 6 weeks I had the same symptoms you described. I kept with it before lowering back down and the side effects have gone.

Unfortunately, for some people even tiny doses of certain medication can take a fair while to adjust to - like me. I always try to stick it out for a few months to let the body adjust. There has been a few past Msers Pregabalin users like me that did keep with it and it may take a while, but they think it’s great now.

So I suppose you just need to ask yourself if you want to give it time and ‘ride out’ the side effects or say nope it’s not for me.

Just my experience of these drugs.

Marty

Thanx Marty that’s really useful advice, as I’ve bin using it quite a while now, wonder if its a static build up that’s causing this and perhaps I’m just really sensitive to it, will give it one more month then am going to stop it if necessary.

hi there,

i’m on a whopping 200mg twice a day, but found that when i started, a few years back, i felt very woozy, even stoned, to start with, i also rode out the storm and the side effects settled right down. you could try talking to a pharmacist, they’re the experts, they’ve really helped me in the past. you could talk to your doctor about anxiety, i was put on nortriptyline for the same problrm which made me feel way better once it had slowly started working. unfortunately, it’s a ‘suck it and see’ situation when it comes to meds. i hope you get sorted out soon, take care.

wendy

Hi,

I take pregabalin,and to start with it did make me feel very disorientated. I felt hung over, unsteady and had no depth perception.I never truly new what was the ms or what was the pregabalin but these feelings did subside in time, but it did take a long time.I’ve been on it for over 2 years now and I now take 400mg.

I tried gabapentin but I couldn’t get on with it at all.I had all the above symptoms plus I was confused and halloucinated.

I normally post on my phone that has a spell check and I can’t find the spell check on my computer so please excuse the spellings.

hope you get it sorted, I’d speak to your ms nurse or dr but for me it was worth perservering with.

merry christmas

lynn x